# SDR R61A201702200150

- Difficulty date: February 8, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000130
- Aircraft time: 25,566 hours, 16,433 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE BRACKETS AT FWD CARGO CENTER SEALREST CORRODED  REMOVED AND REPLACE FWD CARGO DOOR CENTER SEALREST REF. E170 SRM 51-41-01 AND 51-41-02 PN: 170-66804-403 SEE EAMS WO H5450 SN 487 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA
